# SDR 04FDEA03210

- Difficulty date: November 25, 2004
- Submitted: November 26, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC11132
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND RT WING OUTBD AILERON B/T STA XOA1006/1023 FOUND LOWER SIDE FASTENERS PULLED THROUGH IN THE SKIN AND  1EA WITH HEAD BROKEN.  REPLACE SKIN PER SRM 51-35-01 PG 1-12 AND REBALANCE PER SRM 57-50-00.
